# SDR A6WA201543012

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 28,057 hours, 27,120 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 9365, 3848CXL 3951 CBP1 N5 & CBP2 H14 POPPED.  ELEC BURNING SMELL IN COCKPIT & GALLEY.  AHRS WAS INTERMITTENT THEN HARD FAIL.  R & R AHRS COMPUTER.  OPERATIONS CHECKED GOOD IAW AMM 34-21-01.  CB DID NOT POP OR ELEC ODOR NOTED AT THIS TIME.  SN OFF 3393 & SN ON 3253.
